# SDR IXXA07SMN061S

- Difficulty date: January 31, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 890,793 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND A CRACKED FITTING AT STATION FS702.000 LONGERON 14 RIGHT.  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 NDT SPM PART 08-00-02-07, DC8 SRM 51-1-8B, DOUGLAS DRAWING NUMBER 3779978.
